Catalina Royce (catalina_royce) wrote in vaginapagina,
Catalina Royce
catalina_royce
vaginapagina

Acid Vagina??

 So here's the thing. I don't know if this really belongs here because, while it's sort of vagina related (i.e. it could be the cause), the problem is actually to do with my boyfriend's penis. So if this doesn't belong, feel free to delete it, etc. 

Would put this under a cut but can't figure out how, sorry!

I've been with this guy for about 8 months and I'm on the pill, but we aren't using condoms. We're both STI-free [or were upon last check, which was a couple of weeks ago] and unless he's a cheating jerk, he's not sleeping with anyone else. Neither am I. A couple of weeks ago I got checked for STIs because I had my first YI and I freaked out that it might be something else. Turns out it was pretty run of the mill and caused by glycerin based lubricant we'd used one Saturday night. I had sex with him again on the Wednesday, and I was diagnosed with a YI the next Friday. Obviously abstained from sex with him until all had cleared up.

The problem is now that the past two times after sex, he's seemed to have a reaction. His actual penis is fine -- no smell, no [unusual] swelling, no bumps or lumps. He does seem to be scratching a bit, but it's possible that I've just become hyper-vigilant and am noticing it more.] but the part of his thigh that it touches welts. At first I thought maybe it was just a random patch of eczema because it has that look of dry skin (though not scaly), except it came up exactly where his head touches his thigh. Then again today it happened, but it raised up along where his entire shaft had touched his leg.

Since we're both STI free, there's only two things I can really think: 1) that I might have unknowingly given him a YI and it's just starting to present [does anyone know if this is a symptom in men?!?] or 2) that my, uh, vaginal juices are some sort of deadly toxic chemical for some reason. (Or, drama free, that the PH levels are messed up.) Interaction with me certainly seems to be the cause...

Does anyone have any experience with this? A little concerned that he seems to be having this reaction....
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments